Finite groups of period pαqβ

Khukhro, E. I. (1978) Finite groups of period pαqβ. Algebra and Logic, 17 (6). pp. 473-482. ISSN 0002-5232

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive



Additional Information:Translated from Algebra i Logika, Vol. 17, No. 6, pp. 727–740, November–December, 1978
Keywords:Algebra, Logic
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15779
Deposited On:11 Nov 2014 15:29

Repository Staff Only: item control page